# SDR DALA2024071007012

- Difficulty date: July 8, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 72,067 hours, 27,526 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 6701 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ . 2L DOOR SLIDE LIGHT STAYS ON W/ DOOR OPEN. CORRECTIVE ACTION: EXAMINED GIRT BAR AND SLIDE BAR. SECURED SLIDE CORD UNDERNEATH. RMVD DEBRIS AND LUBED GIRT BAR. REF B757 AMM 25-66-11-200-812C. OPS INDICATIONS CHKS GOOD. (0435735)
